# SDR AALA202108116070

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 50,095 hours, 34,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORT OF A STRONG ELECTRICAL BURNING SMELL AROUND ROW 10. AFTER A SHORT PERIOD SMELL DISSIPATED AND NOTICED SEATS 10 DEF POWER PORTS ALL HAVE RED LIGHTS SHOWING. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001. SEAT 10 DEF POWER SUPPLY IDENTIFIED AS SOURCE. REPLACED POWER SUPPLY PER AMM 25-21-38.
